Alert archive / Iowa / River Flood Warnings in 2011
River Flood Warning 106, NWS Quad Cities, IA
NWS Quad Cities, IA issued this river flood warning at Jul 28, 2011, 10:15 AM CDT for Dubuque County, Jackson County, Iowa; Jo Daviess County, Illinois. It took effect at Jul 28, 2011, 12:50 PM CDT. It was in force for 3 hr.
The area
The counties it named.
The facts
- Issued
- Jul 28, 2011, 10:15 AM CDT (15:15 UTC)
- In effect from
- Jul 28, 2011, 12:50 PM CDT
- Expired
- Jul 28, 2011, 3:54 PM CDT
- In force
- 3 hr
- Issued by
- NWS Quad Cities, IA
- Flood severity
- Minor
Counties Dubuque County, IA, Jackson County, IA, Jo Daviess County, IL
The radar
The Quad Cities radar (KDVN), 81 km from the middle of the area, began a volume at 15:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Mississippi River at Dubuque (Railroad Bridge) (DBQI4).
- Action stage
- 15 ft
- Minor stage
- 17 ft
- Moderate stage
- 18 ft
- Major stage
- 21.5 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
266 WGUS43 KDVN 281515 FLWDVN BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE QUAD CITIES IA IL 1015 AM CDT THU JUL 28 2011 .RUNOFF FROM EXTREMELY HEAVY RAINFALL OF 5 TO NEARLY 15 INCHES OVER THE PAST 12 TO 18 HOURS WILL RESULT IN FLOODING ALONG PORTIONS OF THE MISSISSIPPI RIVER AND PECATONICA RIVER. RIVER FORECASTS INCLUDE PAST PRECIPITATION AND FORECAST RAINFALL FOR THE NEXT 24 HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN ALTERNATE ROUTE. TURN AROUND...DON/T DROWN. ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/QUADCITIES . && IAC061-097-ILC085-290315- /O.NEW.KDVN.FL.W.0106.110728T1634Z-110731T0255Z/ /DBQI4.1.ER.110728T1634Z.110729T0000Z.110729T1455Z.NO/ 1015 AM CDT THU JUL 28 2011 ...FLOOD WARNING IN EFFECT UNTIL FRIDAY MORNING... THE NATIONAL WEATHER SERVICE IN QUAD CITIES HAS ISSUED A * FLOOD WARNING FOR THE MISSISSIPPI RIVER AT DUBUQUE. * UNTIL FRIDAY MORNING. * AT 9:30 AM THURSDAY THE STAGE WAS 16.1 FEET...AND RISING. * FLOOD STAGE IS 17 FEET. * NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE AROUND MIDDAY...AND CONTINUE RISING TO 17.8 FEET THIS EVENING. FALL BELOW FLOOD STAGE FRIDAY MORNING. * IMPACT...AT 18 FEET...WATER AFFECTS BASTEN ROAD IN EAST DUBUQUE. $$ IAC097-ILC015-085-290314- /O.NEW.KDVN.FL.W.0107.110729T0124Z-110731T0410Z/ /BLVI4.1.ER.110729T0124Z.110729T0600Z.110729T1610Z.NO/ 1015 AM CDT THU JUL 28 2011 ...FLOOD WARNING IN EFFECT UNTIL FRIDAY MORNING... THE NATIONAL WEATHER SERVICE IN QUAD CITIES HAS ISSUED A * FLOOD WARNING FOR THE MISSISSIPPI RIVER AT BELLEVUE LD12. * UNTIL FRIDAY MORNING. * AT 7:00 AM THURSDAY THE STAGE WAS ESTIMATED AT 14.3 FEET...AND RISING. * FLOOD STAGE IS 17 FEET. * IMPACT...AT 17 FEET...WATER AFFECTS THE RAILROAD UNDERPASS AT MILL CREEK IN BELLEVUE. $$ ILC177-290314- /O.NEW.KDVN.FL.W.0108.110728T1959Z-110801T1630Z/ /FEEI2.2.ER.110728T1959Z.110729T1800Z.110731T0430Z.NO/ 1015 AM CDT THU JUL 28 2011 ...FLOOD WARNING IN EFFECT UNTIL SATURDAY EVENING... THE NATIONAL WEATHER SERVICE IN QUAD CITIES HAS ISSUED A * FLOOD WARNING FOR THE PECATONICA RIVER AT FREEPORT. * UNTIL SATURDAY EVENING. * AT 9:30 AM THURSDAY THE STAGE WAS 11.7 FEET...AND RISING. * FLOOD STAGE IS 13 FEET. * NO FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE TODAY...AND CONTINUE RISING TO 14.3 FEET FRIDAY. FALL BELOW FLOOD STAGE SATURDAY EVENING. * IMPACT...AT 14 FEET...MINOR STREET FLOODING BEGINS IN FREEPORT AND WATER AFFECTS A FEW BACK YARDS EAST OF THE PECATONICA RIVER. $$
2 follow-up statements
303 WGUS83 KDVN 281605 FLSDVN FLOOD STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 1105 AM CDT THU JUL 28 2011 .RUNOFF FROM EXTREMELY HEAVY RAINFALL OF 5 TO NEARLY 15 INCHES OVER THE PAST 12 TO 18 HOURS WILL RESULT IN MINOR FLOODING ON THE MISSISSIPPI RIVER AT DUBUQUE. RIVER FORECASTS INCLUDE PAST PRECIPITATION AND FORECAST RAINFALL FOR THE NEXT 24 HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN ALTERNATE ROUTE. TURN AROUND...DON/T DROWN. ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/QUADCITIES . && IAC061-097-ILC085-290805- /O.EXT.KDVN.FL.W.0106.110728T1750Z-110730T0758Z/ /DBQI4.1.ER.110728T1750Z.110728T1800Z.110728T1958Z.NO/ 1105 AM CDT THU JUL 28 2011 ...FLOOD WARNING NOW IN EFFECT UNTIL TODAY... THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT DUBUQUE. * UNTIL TODAY. * AT 10:30 AM THURSDAY THE STAGE WAS 16.1 FEET...AND RISING. * FLOOD STAGE IS 17 FEET. * NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE TODAY...AND CONTINUE RISING TO 17.1 FEET TODAY. FALL BELOW FLOOD STAGE TONIGHT. * IMPACT...AT 17 FEET...WATER AFFECTS HOMES IN SHORE ACRES IN EAST DUBUQUE. $$
411 WGUS83 KDVN 282054 FLSDVN FLOOD STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 354 PM CDT THU JUL 28 2011 RIVER FORECASTS INCLUDE PAST PRECIPITATION AND FORECAST RAINFALL FOR THE NEXT 24 HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN ALTERNATE ROUTE. TURN AROUND...DON/T DROWN. ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/QUADCITIES . && IAC061-097-ILC085-282124- /O.CAN.KDVN.FL.W.0106.000000T0000Z-110730T0758Z/ /DBQI4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 354 PM CDT THU JUL 28 2011 ...FLOOD WARNING IS CANCELLED... THE FLOOD WARNING IS CANCELLED FOR THE MISSISSIPPI RIVER AT DUBUQUE. * AT 3:30 PM THURSDAY THE STAGE WAS 16.7 FEET...AND FALLING. * FLOOD STAGE IS 17 FEET. * NO FLOODING IS OCCURRING...AND NO FLOODING IS FORECAST. * FORECAST...FALL TO 15.8 FEET FRIDAY MORNING. $$ IAC097-ILC015-085-282124- /O.CAN.KDVN.FL.W.0107.000000T0000Z-110731T0410Z/ /BLVI4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 354 PM CDT THU JUL 28 2011 ...FLOOD WARNING IS CANCELLED... THE FLOOD WARNING IS CANCELLED FOR THE MISSISSIPPI RIVER AT BELLEVUE LD12. * AT 1:00 PM THURSDAY THE STAGE WAS ESTIMATED AT 15.8 FEET...AND RISING. * FLOOD STAGE IS 17 FEET. * NO FLOODING IS OCCURRING...AND NO FLOODING IS FORECAST. * FORECAST...RISE TO 16.3 FEET THIS EVENING THEN BEGIN FALLING. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this river flood warning went out at Jul 28, 3:43 AM CDT, 6 hours 32 minutes earlier.
Area forecast discussion, Jul 28, 3:43 AM CDT, 6 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
343 AM CDT THU JUL 28 2011
.DISCUSSION...
BRIEF DISCUSSION THIS MORNING DUE TO ON-GOING HIGH END OVERNIGHT FLASH
FLOODING EVENT ALONG THE HIGHWAY 20 CORRIDOR DUE TO A NEARLY
STATIONARY...BACK BUILDING MCS. OF NOTE...THE NOW WELL OVER 9 INCH
RAINFALL IN DBQ...HAS WELL EXCEEDED DAILY RECORDS AND RESULTED IN
A NEW ALL TIME WETTEST JULY RECORD AT THE SITE.
AXIS OF 30 TO 40 KT LOW LEVEL JET CONVERGENCE OF AN AIRMASS WITH PW
VALUES WELL OVER 2 INCHES HAS REMAINED FOCUSED ON AN EAST CENTRAL-
NE IA INTO NW IL AXIS OVER THE PAST 6-8 HOURS. RECENT TRENDS HAS
SHOWN THIS SHIFT SLIGHTLY NORTHWARD. UPSTREAM...THERE WERE
ADDITIONAL MCS/S UPSTREAM IN THE PLAINS...WITH THE LARGEST AND
MOST SIGNIFICANT OVER S CENTRAL NEB. THE MID LEVEL SHORTWAVE
DRIVING THIS COMPLEX...ALONG WITH WEAKER IMPULSES FURTHER
NORTH...WILL MOVE THROUGH THE FORECAST AREA TODAY...AND POSSIBLY
PRODUCE MORE MODERATE TO POSSIBLY HEAVY RAINFALL AS IT INTERACTS
WITH THE OUTFLOW BOUNDARIES AND PRIMARY FRONT BISECTING IA FROM SW
TO NE EARLY THIS MORNING. WILL TAKE VERY LITTLE TO PRODUCE
ADDITIONAL FLASH FLOODING ACROSS THE NORTH...AND WILL KEEP THE
FLASH FLOOD WATCH IN PLACE...AND EXTEND THROUGH MIDNIGHT TONIGHT
WHEN THE FRONT AND CONVERGENCE AXIS WILL LIKELY SHIFT SOUTHWARD
OVER AREAS THAT HAVE NOT SEEN AS MUCH RECENT RAINFALL.
HEAT INDEX VALUES MAY AGAIN RISE ABOVE 100...INTO ADVISORY
CRITERIA...ACROSS THE SOUTH WHERE TEMPERATURES EARLY THIS MORNING
WERE STILL IN THE LOWER 80S WITH WIDESPREAD DEWPOINTS IN THE 70S.
HOWEVER...THERE REMAINS A CONSIDERABLE AMOUNT OF UNCERTAINTY IN
HOW CLOUD COVER AND OUTFLOW BOUNDARIES FROM CONVECTION WILL AFFECT
TEMPERATURES AND WILL HOLD OFF ON ISSUING AN ADVISORY UNTIL
CONFIDENCE INCREASES.
FRIDAY ONWARD...THE COOL FRONT FINALLY SHIFTS SOUTH OF THE AREA AS
HIGH PRESSURE BUILDS INTO THE REGION AND THE UPPER LEVEL FLOW
BECOMES SLIGHTLY NW. WILL HAVE THUNDERSTORM CHANCES IN THE SOUTH
FOR FRIDAY...THEN ESSENTIALLY DRY...BUT WARM AND HUMID CONDITIONS
THROUGH MONDAY. OVERALL...FEW CHANGES TO THE EXTENDED FORECAST
WITH THUNDERSTORM CHANCES RETURNING MON NIGHT INTO TUE.
..SHEETS..
&&
.AVIATION...
GENERALLY VFR CONDITIONS NEXT 24 HOURS. CHANCE OF BRIEF PERIODS OF
MVFR TO IFR CONDITIONS DUE TO THUNDERSTORMS WITH VISBYS REDUCED TO
1-3 MILES AND CLOUD BASES 500-3000K AGL. BEST CHANCE OF STORMS
AFTER 21Z TODAY...OTHERWISE...MOSTLY FAIR WITH VISBYS AOA 6 MILES
AND SOUTH TO SOUTHEAST WINDS OF 5 TO 10 MPH. ..NICHOLS..
&&
.DVN WATCHES/WARNINGS/ADVISORIES...
IA...FLASH FLOOD WATCH THROUGH THIS EVENING FOR BENTON-BUCHANAN-
CLINTON-DELAWARE-DUBUQUE-JACKSON-JONES-LINN.
IL...FLASH FLOOD WATCH THROUGH THIS EVENING FOR CARROLL-JO DAVIESS-
STEPHENSON-WHITESIDE.
MO...NONE.
&&
SHEETS/NICHOLSHazardous weather outlook, Jul 28, 5:07 AM CDT, 5 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 507 AM CDT THU JUL 28 2011 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-291015- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 507 AM CDT THU JUL 28 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WITH HEAVY RAIN ARE LIKELY OVER ESPECIALLY THE NORTHERN HALF OF THE OUTLOOK AREA TODAY THROUGH THIS EVENING. THIS MAY LEAD TO FLASH FLOODING...ESPECIALLY ALONG THE HIGHWAY 20 CORRIDOR WHERE CONDITIONS ARE SATURATED FROM OVERNIGHT HEAVY RAINFALL. A FLASH FLOOD WATCH IS IN EFFECT UNTIL MIDNIGHT TONIGHT FOR THE AREA ROUGHLY NORTH OF A LINE FROM STERLING ILLINOIS TO BELLE PLAINE IOWA. THERE WILL ALSO BE A POTENTIAL FOR SEVERE THUNDERSTORMS TODAY AND TONIGHT. THE PRIMARY THREAT WILL BE DAMAGING WINDS UP TO 70 MPH. SOME STORMS MAY ALSO BE CAPABLE OF PRODUCING LARGE HAIL...AND CONDITIONS MAY BE FAVORABLE FOR BRIEF TORNADOES ALONG BOUNDARIES. VERY WARM AND HUMID CONDITIONS WILL REMAIN IN PLACE TODAY... POSSIBLY RESULTING IN AFTERNOON HEAT INDEX VALUES FROM 100 TO NEAR 107 SOUTH OF INTERSTATE 80. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY FRIDAY...THUNDERSTORMS WILL BE POSSIBLE MAINLY SOUTH OF INTERSTATE 80. SEVERE WEATHER IS NOT EXPECTED. THUNDERSTORMS ARE POSSIBLE AGAIN TUESDAY AND WEDNESDAY. IT IS TOO SOON TO DETERMINE THE POTENTIAL FOR SEVERE WEATHER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY AND TONIGHT. DLS
In the hours before
Local storm report, Jul 28, 8:27 AM CDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
827 AM CDT THU JUL 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 AM HEAVY RAIN LENA 42.38N 89.83W
07/28/2011 M5.58 INCH STEPHENSON IL PUBLIC
0810 AM HEAVY RAIN GALENA 42.42N 90.43W
07/28/2011 M4.50 INCH JO DAVIESS IL AMATEUR RADIO
REPORTED RELAYED ARX
&&
DCLocal storm report, Jul 28, 9:10 AM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
910 AM CDT THU JUL 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0909 AM HEAVY RAIN 5 WNW FREEPORT 42.31N 89.72W
07/28/2011 M7.00 INCH STEPHENSON IL TRAINED SPOTTER
STORM TOTAL SO FAR.
&&
MCCLURELocal storm report, Jul 28, 9:25 AM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
925 AM CDT THU JUL 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 AM HEAVY RAIN 10 S GALENA 42.28N 90.43W
07/28/2011 M4.50 INCH JO DAVIESS IL AMATEUR RADIO
REPORTED RELAYED ARX
0923 AM HEAVY RAIN FREEPORT 42.29N 89.63W
07/28/2011 M5.50 INCH STEPHENSON IL TRAINED SPOTTER
&&
DCSpecial weather statement, Jul 28, 9:26 AM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
926 AM CDT THU JUL 28 2011
IAZ040-041-051-052-281530-
LINN IA-DELAWARE IA-BENTON IA-BUCHANAN IA-
926 AM CDT THU JUL 28 2011
...THUNDERSTORMS WITH GUSTY WINDS AND HEAVY RAIN...
AT 925 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED TWO
CLUSTER OF THUNDERSTORMS. THE FIRST CLUSTER WAS OVER LINN COUNTY AND
THE SECOND CLUSTER WAS ABOUT TO ENTER BENTON AND BUCHANAN COUNTIES.
THESE STORMS WERE MOVING EAST AT ABOUT 40 MPH.
WINDS GUSTING UP TO 50 MPH AND VERY HEAVY RAIN CAN BE EXPECTED FROM
THESE STORMS. RAINFALL MAY APPROACH AN THREE QUARTERS OF AN INCH IN
UNDER AN HOUR.
STRONG GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES.
EXPECT PONDING OF WATER ON ROADS AND IN LOW-LYING AREAS...AND RISES
IN AREA STREAMS AND CREEKS.
&&
LAT...LON 4264 9113 4230 9113 4230 9136 4187 9137
4186 9230 4230 9230 4230 9208 4246 9207
4247 9209 4265 9208
08Local storm report, Jul 28, 9:35 AM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
935 AM CDT THU JUL 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 AM HEAVY RAIN FREEPORT 42.29N 89.63W
07/28/2011 M5.50 INCH STEPHENSON IL TRAINED SPOTTER
&&
DCSpecial weather statement, Jul 28, 9:40 AM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
940 AM CDT THU JUL 28 2011
IAZ067-068-ILZ009-015-281530-
SCOTT IA-MUSCATINE IA-ROCK ISLAND IL-WHITESIDE IL-
940 AM CDT THU JUL 28 2011
...THUNDERSTORMS WITH HEAVY RAIN...
AT 935 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS MOVING ACROSS MUSCATINE...SCOTT...ROCK ISLAND...AND
WHITESIDE COUNTIES. THESE STORMS WERE MOVING EAST NORTHEAST AT
AROUND 35 MPH.
RADAR ESTIMATES BETWEEN ONE HALF AND ONE INCH OF RAIN HAS FALLEN IN
THE PAST HOUR. RADAR TRENDS SUGGEST AN ADDITIONAL HALF INCH TO ONE
INCH IS POSSIBLE THROUGH 11 AM.
EXPECT PONDING OF WATER ON ROADS AND IN LOW-LYING AREAS...AND RISES
IN AREA STREAMS AND CREEKS. DUCK AND BLACK HAWK CREEKS IN SCOTT
COUNTY MAY SEE SIGNIFICANT RISES FROM THIS RAIN.
&&
LAT...LON 4159 9018 4154 9020 4152 9033 4146 9043
4132 9044 4134 9137 4160 9136 4160 9090
4168 9090 4176 9045 4173 9041 4173 9032
4181 9018 4193 9015 4193 8963 4159 8963
08The office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 27, 7:10 PM CDT | Flash Flood Warning | DVN | Dubuque, Jackson | 9 hr |
| Jul 27, 7:35 PM CDT | Tornado Warning | DVN | Dubuque, Jackson | 40 min |
| Jul 27, 8:29 PM CDT | Tornado Warning | DVN | Dubuque, Jackson | 46 min |
| Jul 27, 9:16 PM CDT | Tornado Warning | DVN | Jackson | 31 min |
| Jul 27, 11:55 PM CDT | Flash Flood Warning | DVN | Jackson | 4 hr |
| Jul 28, 12:50 AM CDT | Special Weather Statement | DVN | Delaware, Dubuque, Jackson | 55 min |
| Jul 28, 1:13 AM CDT | Flash Flood Warning | DVN | Buchanan, Delaware | 5 hr |
| Jul 28, 4:10 AM CDT | Areal Flood Warning | DVN | Delaware, Dubuque, Jackson, Jones | 12 hr |
| Jul 28, 9:26 AM CDT | Special Weather Statement | DVN | Benton, Buchanan, Delaware, Linn | 64 min |
| Jul 28, 9:40 AM CDT | Special Weather Statement | DVN | Muscatine, Scott | 50 min |
| Jul 28, 10:15 AM CDT | River Flood Warning | DVN | Jackson | 6 hr |
| Jul 28, 12:03 PM CDT | Heat Advisory | DVN | Des Moines, Henry, Jefferson, Keokuk, Lee, Louisa and 2 more | 10 hr |
| Jul 27, 7:51 PM CDT | Tornado Warning | DVN | Jo Daviess, Stephenson | 39 min |
| Jul 27, 8:40 PM CDT | Flash Flood Warning | DVN | Stephenson | 8 hr |
| Jul 28, 10:15 AM CDT | River Flood Warning | DVN | Stephenson | 43 hr |
| Jul 28, 3:39 PM CDT | Areal Flood Warning | DVN | Carroll, Jo Daviess, Stephenson | 6 hr |
Nearby
River Flood Warnings in Iowa, 2011River Flood Warnings in Illinois, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.